Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 59, NWS Milwaukee, WI

August 22, 2007Columbia County, Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 22, 2007, 12:44 AM CDT for Columbia County, Dane County, Wisconsin. It was in force for 76 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2007, 12:44 AM CDT (05:44 UTC)
Expired
Aug 22, 2007, 2:00 AM CDT
In force
76 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Columbia County, WI, Dane County, WI

The radar

The Milwaukee radar (KMKX), 97 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 1:12 AM CDTTSTM WND DMGPortage, WITREES DOWN
Aug 22, 1:21 AM CDTTSTM WND DMGRio, WITREES DOWN
Aug 22, 1:25 AM CDTHAIL 0.751 N Sun Prairie, WI
Aug 22, 1:25 AM CDTNON-TSTM WND GST 611 N Sun Prairie, WI
Aug 22, 1:34 AM CDTTSTM WND DMGCambria, WITREES DOWN
Aug 22, 1:35 AM CDTTSTM WND GST 60Oregon, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 12:09 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 220544
SVRMKX
WIC021-025-220700-
/O.NEW.KMKX.SV.W.0059.070822T0544Z-070822T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1244 AM CDT WED AUG 22 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 200 AM CDT

* AT 1243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE       
  EXTENDING FROM 9 MILES SOUTHEAST OF MAUSTON TO PRAIRIE DU SAC TO   
  DODGEVILLE...AND MOVING EAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MAZOMANIE AND BLACK EARTH BY 1250 AM CDT...
  LODI AND LAKE WISCONSIN BY 1255 AM CDT...
  MOUNT HOREB AND CROSS PLAINS BY 100 AM CDT...
  WAUNAKEE...POYNETTE...PORTAGE AND MIDDLETON BY 105 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DEADLY CLOUD TO GROUND 
LIGHTNING...AND TORRENTIAL DOWNPOURS. PEOPLE OUTSIDE SHOULD MOVE TO 
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM 
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT 
WEDNESDAY MORNING FOR PORTIONS OF SOUTH CENTRAL WISCONSIN.

LAT...LON 4328 8971 4336 8969 4338 8960 4344 8959
      4355 8959 4357 8962 4357 8972 4364 8977
      4364 8977 4362 8901 4286 8902 4286 8982
      4320 8984

$$

BORGHOFF
3 follow-up statements
000 
WWUS53 KMKX 220557
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1256 AM CDT WED AUG 22 2007

WIC021-025-220700-
/O.CON.KMKX.SV.W.0059.000000T0000Z-070822T0700Z/
COLUMBIA-DANE-
1256 AM CDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR DANE AND COLUMBIA COUNTIES...

AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF WISCONSIN DELLS TO 
SAUK CITY TO 10 MILES EAST OF DODGEVILLE...MOVING EAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PAOLI...MORRISONVILLE...WAUNAKEE AND VERONA BY 105 AM CDT...       
  WYOCENA...WINDSOR AND RIO BY 110 AM CDT...
  OREGON AND FITCHBURG BY 115 AM CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS 
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4328 8971 4336 8969 4338 8960 4344 8959
      4355 8959 4357 8962 4357 8972 4364 8977
      4364 8977 4362 8901 4286 8902 4286 8982
      4320 8984

$$

REM
000 
WWUS53 KMKX 220618
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
116 AM CDT WED AUG 22 2007

WIC021-025-220700-
/O.CON.KMKX.SV.W.0059.000000T0000Z-070822T0700Z/
COLUMBIA-DANE-
116 AM CDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR DANE AND COLUMBIA COUNTIES...

AT 108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTHWEST OF PORTAGE TO POYNETTE TO 
MIDDLETON...MOVING EAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  UTICA...ALBION...COTTAGE GROVE AND EAST BRISTOL BY 125 AM CDT...
  ROCKDALE...DEERFIELD...CAMBRIDGE BY 130 AM CDT...

IF THESE THUNDERSTORMS APPROACH YOUR LOCATION...ACT QUICKLY 
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4328 8971 4336 8969 4338 8960 4344 8959
      4355 8959 4357 8962 4357 8972 4364 8977
      4364 8977 4362 8901 4286 8902 4286 8982
      4320 8984

$$

REM
000 
WWUS53 KMKX 220700
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
159 AM CDT WED AUG 22 2007

WIC021-025-220707-
/O.EXP.KMKX.SV.W.0059.000000T0000Z-070822T0700Z/
COLUMBIA-DANE-
157 AM CDT WED AUG 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR DANE AND COLUMBIA COUNTIES
EXPIRES AT 200 AM CDT...

AT 158 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THE 
STRONGEST SEGMENT OF THE LINE OF THUNDERSTORMS WERE EXITING EXTREME 
EASTERN COLUMBIA AND NORTHEAST DANE COUNTIES. THEREFORE THE SEVERE 
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT 
WEDNESDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4328 8971 4336 8969 4338 8960 4344 8959
      4355 8959 4357 8962 4357 8972 4364 8977
      4364 8977 4362 8901 4286 8902 4286 8982
      4320 8984

$$

REM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 4:10 PM CDT, 8 hours 34 minutes earlier.

Area forecast discussion, Aug 21, 4:10 PM CDT, 8 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION PORTION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT TUE AUG 21 2007

.SHORT TERM...
...WET PERIOD TO CONTINUE THROUGH FRIDAY...

RIVERS WILL REMAIN VERY HIGH AND ANY ADDITIONAL HEAVY RAIN WOULD
CAUSE SERIOUS PROBLEMS.

MAIN FORECAST CONCERN IS ON SURFACE BOUNDARY THAT IS PUSHING NORTH
AS WARM FRONT...BUT BECOMING RATHER DIFFUSE. 850 MB WINDS JUST
SOUTH OF THE BOUNDARY ARE EXPECTED TO INCREASE...BUT AREA OF
MOISTURE CONVERGENCE MOVES RATHER QUICKLY THROUGH THE FORECAST
AREA. FORECAST AREA IS IN RIGHT FRONT QUAD OF UPPER JET...NOT VERY
FAVORABLE...BUT THERE IS SOME DIFFLUENCE. GFS DOES GENERATE LARGE
QPF MAX BY EVENING IN CENTRAL NEBRASKA. THIS IN AREA THAT SHOWS
INCREASING CU. MAIN UPPER JET MAX WITH SHORTWAVE THAT MOVES ACROSS
AREAS TO OUR NORTH. SURFACE WINDS ALSO VEERING RATHER QUICKLY...SO
BOUNDARY MAY SHIFT NORTH...ALONG WITH BEST POTENTIAL FOR DEEP
CONVECTION. AS SUCH WILL HOLD OFF ON FLASH FLOOD WATCH...AS NCEP
HAS BACKED OFF ON 12Z QPF IN AMOUNTS...AND ALSO SHIFTED MAX PRECIP
A BIT FAR HER NORTH OF AREAS HARDEST HIT BY RECENT HEAVY RAINS. WITH
DEW POINTS ON THE RISE...AND PRECIPITABLE WATER CLOSING IN ON 2
INCHES...ANY THUNDERSTORMS THAT DEVELOP COULD PRODUCE HEAVY RAINS.

NAM INCREASES CAPE TO NEAR 2500 J/KG ON FORECAST SOUNDINGS...BUT
BY THEN 850 FLOW MORE WESTERLY.

AS BOUNDARY PUSHES NORTH...FORECAST AREA SHOULD BE ABLE TO RECOVER
AS FAR AS TEMPS ON WEDNESDAY...AND MAY BE CLOSER TO GFS MOS THAN ONE
WOULD THINK.

THEREFORE SPC SLIGHT RISK OF SEVERE SEEMS REASONABLE.

850 MB WINDS INCREASE AGAIN WEDNESDAY NIGHT...AND SOUTHERN WISCONSIN
SHOULD BE ON NOSE OF JET...IN AREA OF DECENT MOISTURE CONVERGENCE.
THEREFORE THINK HEAVY RAIN POTENTIAL IS HIGHER WEDNESDAY NIGHT AND
THURSDAY AS A SHORTWAVE PUSHES ACROSS THE CENTRAL PLAINS INTO
WISCONSIN. FORECAST AREA IS IN SLIGHT RISK THURSDAY. WIND PROFILES
SHOW GOOD VEERING WIND SHEAR...BUT CAPE ON NAM IS LESS DUE TO MODEL
GENERATING PRECIP.  AS SUCH CAPE MAY BE HIGHER.

MAIN MESSAGE IS THERE IS SEVERAL OPPORTUNITIES FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT. WITH PRECIPITABLE WATER RETURNING TO
AROUND 2 INCHES LATE TONIGHT INTO THURSDAY. A FLASH FLOOD WATCH
MAY BE NEEDED FOR WEDNESDAY NIGHT OR THURSDAY.

.LONG TERM...
ANOTHER POTENTIAL FOR HEAVY RAINS FRIDAY AS GFS BRINGS ONE MORE
SHORTWAVE ACROSS THE FORECAST AREA. SURFACE BOUNDARY MAY HAVE SAGGED
INTO NORTHERN ILLINOIS BY THEN...BUT WAVE ALONG FRONT MAY REACH FAR
SOUTHEAST WISCONSIN. 850 MB CONVERGENCE MAY BE HIGHEST ALONG FAR
SOUTHERN WISCONSIN.

SURFACE HIGH SHOULD BUILD ACROSS WISCONSIN SATURDAY...FINALLY
DRYING OUT THE AREA AS LESS HUMID AIR PUSHES IN.

&&

.AVIATION...ANIMATION OF SFC ANALYSIS SHOWS THAT STNRY FNT HAS
LIFTED NORTH BUT IS NOW BISECTING CWA WITH THE COOL SIDE IN THE
EAST. LIFR STRATUS DECK COMING IN OFF THE LAKE PER VSBY IMAGERY.
THIS WILL AFFECT KMKE INTO THE EVENING HOURS AT LEAST. MVFR CIGS
ELSEWHERE ACRS THE CWA. BL LOOKS A LITTLE MORE MIXED IN THE WRN
CWA...BUT NOW CONCERNED ABOUT THE COOLER LAKE INFLUENCE HAVING A SAY
WITH LWR CIGS AND VSBYS DURG THE NIGHT. WILL HINT AT TSRA CHCS LATER
TNGT WITH POTENTIAL MCS AFFECTING SRN WI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HENTZ/COLLAR
Hazardous weather outlook, Aug 22, 12:25 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1225 AM CDT WED AUG 22 2007

WIZ046-047-051-052-056>060-062>072-221100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1225 AM CDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE LIKELY. SOME THUNDERSTORMS WILL BE SEVERE WITH
DAMAGING WINDS AND HEAVY RAIN. LARGE HAIL IS POSSIBLE. THE HEAVY
RAIN WILL AGGRAVATE ANY EXISTING FLOODING PROBLEMS.

THERE WILL ALSO BE AREAS OF DENSE FOG REDUCING VISIBILITIES TO
AROUND 1/4 MILE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY
NIGHT...WITH STORMS MOST LIKELY WEDNESDAY NIGHT THROUGH THURSDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY. THERE IS THE POTENTIAL FOR HEAVY RAIN WEDNESDAY MORNING
...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT RAINFALL REPORTS WOULD
BE APPRECIATED.

LMZ643>646-665-220945-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
1225 AM CDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE LIKELY LATE TONIGHT. SOME THUNDERSTORMS WILL
BE SEVERE WITH DAMAGING WINDS. LARGE HAIL IS POSSIBLE.

THERE WILL ALSO BE AREAS OF DENSE FOG REDUCING VISIBILITIES TO
AROUND 1/4 MILE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY NIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY.

TZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 9:06 PM CDTFlash Flood WatchMKXColumbia, Dane, Green, Iowa, Lafayette, Sauk6 hr
Aug 21, 11:49 PM CDTFlash Flood WarningMKXIowa, Lafayette, Sauk4 hr
Aug 22, 12:06 AM CDTSevere Thunderstorm WarningMKXIowa, Sauk54 min
Aug 22, 12:37 AM CDTFlash Flood WarningMKXColumbia, Dane6 hr
Aug 22, 1:11 AM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette69 min
Aug 22, 1:15 AM CDTFlash Flood WarningMKXGreen6 hr
Aug 22, 1:33 AM CDTSevere Thunderstorm WarningMKXDodge57 min
Aug 22, 3:00 AM CDTSpecial Marine WarningMKX60 min
Aug 22, 3:28 AM CDTSevere Thunderstorm WarningMKXKenosha39 min
Aug 22, 3:33 AM CDTSpecial Marine WarningMKX42 min
Aug 22, 11:22 AM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Green, Iowa, Jefferson and 10 more48 hr
Aug 22, 4:27 PM CDTFlash Flood WarningMKXDane, Dodge, Green, Jefferson, Lafayette, Washington6 hr
Aug 22, 4:41 PM CDTSpecial Marine WarningMKX2 hr
Aug 22, 4:47 PM CDTSevere Thunderstorm WarningMKXDodge, Washington, Waukesha43 min
Aug 22, 4:58 PM CDTFlash Flood WarningMKXWaukesha6 hr
Aug 22, 5:03 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee42 min
Aug 22, 5:07 PM CDTTornado WarningMKXLafayette20 min
Aug 22, 5:13 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee6 hr
Aug 22, 5:14 PM CDTSpecial Marine WarningMKX2 hr
Aug 22, 5:20 PM CDTSevere Thunderstorm WarningMKXIowa70 min
Aug 22, 5:25 PM CDTFlash Flood WarningMKXRock6 hr
Aug 22, 5:29 PM CDTSevere Thunderstorm WarningMKXRacine46 min
Aug 22, 5:30 PM CDTSevere Thunderstorm WarningMKXLafayette60 min
Aug 22, 5:40 PM CDTFlash Flood WarningMKXIowa3 hr
Aug 22, 5:41 PM CDTSevere Thunderstorm WarningMKXMilwaukee34 min
Aug 22, 6:08 PM CDTFlash Flood WarningMKXRacine, Walworth6 hr
Aug 22, 6:13 PM CDTSevere Thunderstorm WarningMKXDane, Green47 min
Aug 22, 6:29 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette19 min
Aug 22, 6:39 PM CDTRiver Flood WarningMKXGreen13 days
Aug 22, 6:43 PM CDTFlash Flood WarningMKXKenosha6 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.